STORAGE AND HANDLING SECTION.
Other information. oeach 30 mL contains: sodium 44 mgostore at 20-25C (68-77F). oeach 30 mL contains: sodium 44 mg. ostore at 20-25C (68-77F).
DOSAGE & ADMINISTRATION SECTION.
Directions. otake only as directed see Overdose warningoonly use the dose cup providedodo not exceed doses per 24 hrsadults children 12 yrs over30 mL every hrschildren to under 12 yrsask doctorchildren under yrsdo not use. otake only as directed see Overdose warning. oonly use the dose cup provided. odo not exceed doses per 24 hrs.
INACTIVE INGREDIENT SECTION.
Inactive ingredients. alcohol, anhydrous citric acid, D&C yellow 10, edetate disodium, FD&C green 3, FD&C yellow 6, flavor, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol solution, sucralose.
INDICATIONS & USAGE SECTION.
Uses. temporarily relieves common cold/flu symptoms:onasal congestionosinus congestion and pressureominor aches and painsoheadacheofeverosore throatorunny nose and sneezingocough due to minor throat and bronchial irritationocough to help you sleeporeduces swelling of nasal passagesopromotes nasal and/or sinus drainageotemporarily restores freer breathing through the nose. onasal congestion. osinus congestion and pressure. ominor aches and pains. oheadache. ofever. osore throat. orunny nose and sneezing. ocough due to minor throat and bronchial irritation. ocough to help you sleep. oreduces swelling of nasal passages. opromotes nasal and/or sinus drainage. otemporarily restores freer breathing through the nose.
OTC - ACTIVE INGREDIENT SECTION.
Active ingredients (in each 30 mL). Acetaminophen 650 mgDextromethorphan HBr 20 mgDoxylamine succinate 12.5 mgPhenylephrine HCl 10 mg.
OTC - ASK DOCTOR SECTION.
Ask doctor before use if you have. oliver diseaseoheart diseaseohigh blood pressureothyroid diseaseodiabetesoglaucomaocough that occurs with too much phlegm (mucus)oa breathing problem such as emphysema or chronic bronchitisotrouble urinating due to an enlarged prostate glandopersistent or chronic cough as occurs with smoking, asthma, or emphysemaoa sodium-restricted diet. oliver disease. oheart disease. ohigh blood pressure. othyroid disease. odiabetes. oglaucoma. ocough that occurs with too much phlegm (mucus). oa breathing problem such as emphysema or chronic bronchitis. otrouble urinating due to an enlarged prostate gland. opersistent or chronic cough as occurs with smoking, asthma, or emphysema. oa sodium-restricted diet.
OTC - ASK DOCTOR/PHARMACIST SECTION.
Ask doctor or pharmacist before use if you are. otaking sedatives or tranquilizersotaking the blood thinning drug warfarin. otaking sedatives or tranquilizers. otaking the blood thinning drug warfarin.
OTC - DO NOT USE SECTION.
Do not use. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.oif you have ever had an allergic reaction to this product or any of its ingredients. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. oif you have ever had an allergic reaction to this product or any of its ingredients.
OTC - KEEP OUT OF REACH OF CHILDREN SECTION.
Keep out of reach of children.. Overdose warning: In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
OTC - PREGNANCY OR BREAST FEEDING SECTION.
If pregnant or breast-feeding,. ask health professional before use.
OTC - PURPOSE SECTION.
Purpose. Pain reliever/fever reducerCough suppressantAntihistamineNasal decongestant.
OTC - QUESTIONS SECTION.
OTC - STOP USE SECTION.
Stop use and ask doctor if. oyou get nervous, dizzy or sleeplessopain, nasal congestion, or cough gets worse or lasts more than daysofever gets worse or lasts more than daysoredness or swelling is presentonew symptoms occurocough comes back or occurs with rash or headache that lasts.These could be signs of serious condition.. oyou get nervous, dizzy or sleepless. opain, nasal congestion, or cough gets worse or lasts more than days. ofever gets worse or lasts more than days. oredness or swelling is present. onew symptoms occur. ocough comes back or occurs with rash or headache that lasts.
OTC - WHEN USING SECTION.
When using this product. odo not use more than directedoexcitability may occur, especially in childrenomarked drowsiness may occuroavoid alcoholic drinksobe careful when driving motor vehicle or operating machineryoalcohol, sedatives, and tranquilizers may increase drowsiness. odo not use more than directed. oexcitability may occur, especially in children. omarked drowsiness may occur. oavoid alcoholic drinks. obe careful when driving motor vehicle or operating machinery. oalcohol, sedatives, and tranquilizers may increase drowsiness.
PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.
Package/Label Principal Display Panel. Maximum Strength ReliefPain Reliever, Fever ReducerNasal DecongestantCough Suppressant, AntihistamineSevereNight TimeCold FluAcetaminophenDextromethorphan HBrDoxylamine SuccinatePhenylephrine HClHeadache, Fever, Sore Throat, Minor Aches PainsSneezing, Runny Nose CoughNasal/Sinus Congestion Sinus PressureCompare to active ingredients of Vicks(R) NyQuil(R) Severe12 FL OZ (354 mL)ALCOHOL 10%. Good Sense Night Time Image.
Warnings. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you takeomore than 4,000 mg of acetaminophen in 24 hoursowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this productAllergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:oskin reddeningoblistersorashIf skin reaction occurs, stop use and seek medical help right away.Sore throat warning: If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult doctor promptly.. omore than 4,000 mg of acetaminophen in 24 hours. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product. oskin reddening. oblisters. orash.